Nonlinear Eigenvalue Approximation.

P.W. Smith; J.D. Ward; W.F. Moss

Numerische Mathematik (1987/88)

  • Volume: 52, page 365-376
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Smith, P.W., Ward, J.D., and Moss, W.F.. "Nonlinear Eigenvalue Approximation.." Numerische Mathematik 52 (1987/88): 365-376. <>.

author = {Smith, P.W., Ward, J.D., Moss, W.F.},
journal = {Numerische Mathematik},
pages = {365-376},
title = {Nonlinear Eigenvalue Approximation.},
url = {},
volume = {52},
year = {1987/88},

AU - Smith, P.W.
AU - Ward, J.D.
AU - Moss, W.F.
TI - Nonlinear Eigenvalue Approximation.
JO - Numerische Mathematik
PY - 1987/88
VL - 52
SP - 365
EP - 376
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.